# SDR UALA2012020700746

- Difficulty date: February 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,763 hours, 8,979 cycles
- Engine: Pwa PW4077
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Dirty
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAT CIRCUIT LS STATUS MESSAGE.  MAINT TEXT: OVERHEAT CIRCUIT L2 STATUS MESSAGE.  DEFERRED PER MEL2611K. RANG OUT WIRING, HAND OVER HAND CKS GOOD.  INITIAL READINGS FROM CONN D71002P WAS 184 OHMS , SYS "A" WAS 16.3 OHMS.  DISCONNECTED ALL LOOPS RANG LOOPS LOOP 26004 4.2OHMS, M26005 5.0OHMS AND LOOP M26006 8OHMS.  CLEANED LOOP TERMINALS, ACTIVATED SYS, READINGS AT D71002P 16.2OHMS.
